# SDR AALA201710169053

- Difficulty date: October 2, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION AROUND BOLT HOLES (4 EACH) ON L1 DOOR SILL FOR FORWARD GIRT BAR ATTACH FITTING SURFACE AT FR 16. REPAIRED SILL PER SRM 53-11-14.
